Boundedness properties of the operators of best approximation by analytic and meromorphic functions

Vladimir V. Peller St. Petersburg Branch Steklov Institute of Mathematics, Russian Academy of Sciences

TBD mathscidoc:1701.332778

Arkiv for Matematik, 30, (1), 331-343, 1990.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 626 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{vladimir1990boundedness,
  title={Boundedness properties of the operators of best approximation by analytic and meromorphic functions},
  author={Vladimir V. Peller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538770811587},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={331-343},
  year={1990},
}
Vladimir V. Peller. Boundedness properties of the operators of best approximation by analytic and meromorphic functions. 1990. Vol. 30. In Arkiv for Matematik. pp.331-343. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538770811587.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved